A Generalization of a Theorem of Wienholtz Concerning Essential Selfadjointness of Singular Elliptic Operators.
Mathematica Scandinavica, Tome 19 (1966), pp. 108-112
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1966__19_165959,
author = {Henrik Stetkaer-Hansen},
title = {A {Generalization} of a {Theorem} of {Wienholtz} {Concerning} {Essential} {Selfadjointness} of {Singular} {Elliptic} {Operators.}},
journal = {Mathematica Scandinavica},
pages = {108--112},
year = {1966},
volume = {19},
zbl = {0149.07502},
url = {http://geodesic.mathdoc.fr/item/MS2_1966__19_165959/}
}
TY - JOUR AU - Henrik Stetkaer-Hansen TI - A Generalization of a Theorem of Wienholtz Concerning Essential Selfadjointness of Singular Elliptic Operators. JO - Mathematica Scandinavica PY - 1966 SP - 108 EP - 112 VL - 19 UR - http://geodesic.mathdoc.fr/item/MS2_1966__19_165959/ ID - MS2_1966__19_165959 ER -
Henrik Stetkaer-Hansen. A Generalization of a Theorem of Wienholtz Concerning Essential Selfadjointness of Singular Elliptic Operators.. Mathematica Scandinavica, Tome 19 (1966), pp. 108-112. http://geodesic.mathdoc.fr/item/MS2_1966__19_165959/